# SDR DALA2017040502788

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 114,340 hours, 16,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21 THRU 31 EMERGENCY ESCAPE PATH LIGHT INOP. REPLACED BATTERY CHARGER AND BATTERY AT STA 1400.
